# SDR AALA201803029005

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 56,666 hours, 24,770 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R1026
- Condition: Contaminated
- Part time: 53,057 hours, 19,977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR NOTED BY AFT FLIGHT ATTENDANT DURING CLIMB. RAN ON GROUND WHEN DEPARTING AN IN CLOUDS AFT TAKE OFF WHEN ODOR WAS NOTICED. FOUND EXCESS AMOUNTS OF DE ICE FLUID IN APU ACCESS COMPARTMENT. COMPLETED J/C 26L00021001, J/C 26L00021002, J/C 26L00021004 AND WASHED THOROUGHLY.  AIRCRAFT WAS GROUNDED.
